# SDR AALA20100309BOS01

- Difficulty date: March 9, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 64,939 hours, 10,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FACING EGRESS PATH LIGHT ACROSS FROM LEFT NUMBER LAVATORY BROKEN.  REPLACED LIGHT ASSEMBLY FOR EGRESS PATH LIGHT ACROSS FROM LEFT NUMBER 4 LAVATORY.  OPS CHECKS NORMAL.
